# SDR MWEA050041

- Difficulty date: May 7, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 48,026 hours, 43,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR SLIDE COVER LANYARD CAME DETACHED.  RE-INSTALLED LANYARD.
